Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Please answer and l will donate
Jul 3, 2010

Dear Dr. Bob l was a fit young male from Australia until l had unprotected vaginal sex with a unknown person 8 months ago 12 days after l had jock itch, fever and most ars symptoms. Had 4 antibody hiv tests 1st one at 17 days, then 64 days, 86 days and 210 days. Most symptoms left after 4 months some still persist. Had lung infection diagnosed by ct scan was treated with antibiotics but still tight in back and cough up clear and white phlegm. 1. could this be due to pcp in ars? 2.Three weeks after event and still continues numb hands at night, burning finger tips on one hand,tingling thighs and calf muscles, as well as white dots on hands that come and go on palms of hands could this be Pn? 3.I was tested for Rhuematoid arthritis and levels have gone from 15 to 17 in last 2 months. Can hiv trigger Ra? 4.Do you think l could have hiv and would you test again if you were me? 5.Is it possible to test positive for hiv after 6 months these days? Thanks very much Dr.Bob

Response from Dr. Frascino

Hi,

1. Nope.

2. Nope.

3. HIV can be associated with various rheumatic complaints and conditions; however, this is not your problem, because you do not have HIV!

4. Nope! Your repeatedly negative HIV tests out to 210 days are definitive, conclusive and WOO-HOO-able.

5. Not without extremely unlikely extenuating circumstances. These certainly would not apply to your situation.

Be well. Stop worrying about a disease you could not possibly have!

Dr. Bob



Previous
Last question Juliano Brazil
Next
HPV & HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement